Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

On the number of special numbers

PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, vol.127, no.3, pp.423-430, 2017 (Journal Indexed in SCI) identifier identifier

Fundamental units and consecutive squarefull numbers

INTERNATIONAL JOURNAL OF NUMBER THEORY, vol.13, no.1, pp.243-252, 2017 (Journal Indexed in SCI) identifier identifier

On the arithmetic of the hyperelliptic curve y (2) = x (n) + a

CZECHOSLOVAK MATHEMATICAL JOURNAL, vol.66, no.1, pp.35-40, 2016 (Journal Indexed in SCI) identifier identifier

Refereed Congress / Symposium Publications in Proceedings

Mathematics for All

InSea Regional Conference Art&Design Education in Times of Change, Viyana, Austria, 22 - 24 September 2016

Existence of Diophantine m tuples in Gaussian primes

14th Meeting of the Canadian Number Theory Association, 20 - 24 June 2016

On the number of special numbers

AMS Joint mathematics meetings Seattle, 2016, Seattle, United States Of America, 6 - 09 January 2016, vol.37, pp.83-84

On Special Numbers

CMS Winter Meeting Montreal 2015, Montreal, Canada, 4 - 07 December 2015

Fundamental Units and Squarefull Numbers

Ottawa-Carleton Number Theory Seminar, Ottawa, Canada, 13 November 2015

Consecutive Squarefull Numbers

CMS Summer Meeting Charlettetown 2015, Charlottetown, Canada, 5 - 08 June 2015

Some Diophantine Equations and their odd graphs

Queen's University, Department of Mathematics&Statistics, Number Theory Seminar, Kingston, Canada, 03 October 2014

Z I de bazi P k cumlelerinin varligi ve genisletilemeyen P k cumlelerinin varligi

XXI. Ulusal Matematik Sempozyumu, İstanbul, Turkey, 1 - 04 September 2008

Books & Book Chapters

Lower Bounds for Heights in Relative Galois Extensions

in: Women in Numbers Europe II. Association for Women in Mathematics Series, Irene I. Bouw,Ekin Ozman,Jennifer Johnson-Leung,Rachel Newton, Editor, Springer-Verlag , Berlin, pp.1-18, 2018